MAUDE Adverse Event Report: BAUSCH + LOMB ENVISTA ENVY HYDROPHOBIC ACRYLIC INTRAOCULAR LENS; LENS, MULTIFOCAL INTRAOCULAR

BAUSCH + LOMB ENVISTA ENVY HYDROPHOBIC ACRYLIC INTRAOCULAR LENS; LENS, MULTIFOCAL INTRAOCULAR
Model Number EN
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Visual Impairment (2138); Halo (2227)
Date of Event 02/11/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A surgery center reported that following implantation of the intraocular lens (iol), the patient experienced nighttime driving difficulties and halos.The iol was subsequently exchanged for the same model and power.According to the surgeon, the most likely cause of the symptoms was dysphotopsia related to visual disturbances from the iol.
 
Additional Manufacturer Narrative
The device was returned for evaluation.Inspection showed that the lens had been cut in half, with one haptic attached to each separated lens segment.Due to the condition of the device, further evaluation could not be performed to determine whether the patient experienced halos.The trend analysis, risk analysis and/or directions for use review were considered acceptable, with the product performing within anticipated rates.Based on all available information, no causal factors can be determined and no conclusion can be drawn.
 
Additional Manufacturer Narrative
Correction b4, included date of submission.

Brand Name
ENVISTA ENVY HYDROPHOBIC ACRYLIC INTRAOCULAR LENS
Common Device Name
LENS, MULTIFOCAL INTRAOCULAR
Manufacturer (Section D)
BAUSCH + LOMB
1400 north goodman street
rochester NY 14609
Manufacturer (Section G)
BAUSCH + LOMB, INC
21 north park place blvd.
clearwater FL 33759
Manufacturer Contact
shayan habibi
21 north park place blvd.
clearwater, FL 33759
7277246600
MDR Report Key24706485
Report Number0001313525-2026-00020
Device Sequence Number21471917
Product Code MFK
UDI-Device Identifier10757770637284
UDI-Public(01)10757770637284(17)280531(11)250606(10)3R13856
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P240005
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberEN
Device Catalogue NumberENU2150
Device Lot Number3R13856
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/16/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/26/2026
Supplement Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexFemale